Itchy red welts from hgh?

JetsFan

Member
I did a trade with a buddy for a kit of black tops and the stuff is giving me small, red welts that itch a bit. I've had red marks from hgh in the past that only lasted a few hours and then gone, but these black tops give welts that last for days! I gave one vial a go and then discontinued for safety reasons. Now is this something that happens to people from time to time or does this mean it's not hgh in the vials and more than likely a combo of cheap peptides? Big thanks for any insight into this :)
 

robslovi22

Junior Member
Painful red welts on injection spot can be caused by low quality growth hormone which contains too much bacterial residue. Try going intramuscular if you are going subq atm. Don't keep injecting it though subq if you keep getting the reaction, as your body is creating antibodies for the exogenous HGH which is impure.
 

JetsFan

Member
Painful red welts on injection spot can be caused by low quality growth hormone which contains too much bacterial residue. Try going intramuscular if you are going subq atm. Don't keep injecting it though subq if you keep getting the reaction, as your body is creating antibodies for the exogenous HGH which is impure.

You're suggesting I pin this stuff IM lol? I don't think putting this stuff into my muscles is a good idea given sides it caused already.
 

lilhawk

Member
Might just be me, but I would throw it away and find a better quality GH. No GH should ever give you red welts. I wouldn't even bother trying a different injection route(IM), your body is having a reaction to it.
 

JetsFan

Member
Might just be me, but I would throw it away and find a better quality GH. No GH should ever give you red welts. I wouldn't even bother trying a different injection route(IM), your body is having a reaction to it.

I'm going to try one more 2iu shot with added bac water and see if that solves the problem, if not in the trash it goes!
 

robslovi22

Junior Member
You're suggesting I pin this stuff IM lol? I don't think putting this stuff into my muscles is a good idea given sides it caused already.
Yes because with some people this just happens with subq injections, although if you have said that you have used HGH subq before and this hasn't happened it's probably impure.
 

mands

Member
AnabolicLab.com Supporter
Your red welts can be caused by high dimer content in the GH and possibly small amounts of e-coli. It's some sort of endotoxins in your GH usually.

I would guess there is not enough to cause you any harm. I would suggest doing IM as @robslovi22 stated.

What brand are your black tops @JetsFan ?

mands
 

JetsFan

Member
Your red welts can be caused by high dimer content in the GH and possibly small amounts of e-coli. It's some sort of endotoxins in your GH usually.

I would guess there is not enough to cause you any harm. I would suggest doing IM as @robslovi22 stated.

What brand are your black tops @JetsFan ?

mands
The hgh came in a plain white box so it's just basic Chinese generic stuff. I tossed the stuff in the garbage already. The last shot I did(4iu)gave me a welt that lasted a full week and the site where I did the first shot still shows a small, darker patch of skin so fuck that lol. I've ran a good deal of hgh and never had shit like that happen so better safe than sorry :)
 

mands

Member
AnabolicLab.com Supporter
The hgh came in a plain white box so it's just basic Chinese generic stuff. I tossed the stuff in the garbage already. The last shot I did(4iu)gave me a welt that lasted a full week and the site where I did the first shot still shows a small, darker patch of skin so fuck that lol. I've ran a good deal of hgh and never had shit like that happen so better safe than sorry :)
I was wondering where it was purchased?

mands
 

Silentlemon1011

Member
AnabolicLab.com Supporter
The hgh came in a plain white box so it's just basic Chinese generic stuff. I tossed the stuff in the garbage already. The last shot I did(4iu)gave me a welt that lasted a full week and the site where I did the first shot still shows a small, darker patch of skin so fuck that lol. I've ran a good deal of hgh and never had shit like that happen so better safe than sorry :)

Interestingly enough
It CAN (On occasion) be personally dependant.
Sometimes it's just crap unpure GH

On other more rare occasions, it can be an individual reaction.
I seem to do well on almost any GH (Godtropin being the singular exception)
Even when my friends are getting red welts I typically get none.

Next time, get a friend to try it, they may have a good reaction, or vice versa... or it's just trash GH
Either way, I wouldn't be particularly worries about the health effects to be honest.
 

Silentlemon1011

Member
AnabolicLab.com Supporter
Lot's of people have mention script gh causing welts so I'm kinda curious if high potency hgh can be a cause of welts? The math is adding up thus far.

Sometimes is just a person to person thing to be honest.
Purity wouldnt really have much to do with it.
My brother, gets welts from a less pure GH, switched to Optis... with higher Purity and zero Dimer.. no welts.
So the math doesnt really add up on that account.

Of course that and Bac Stat mixing ratio, I've seen lots of guys add too little bac stat and run into trouble.
 

jimjarue

Member
Sometimes is just a person to person thing to be honest.
Purity wouldnt really have much to do with it.
My brother, gets welts from a less pure GH, switched to Optis... with higher Purity and zero Dimer.. no welts.
So the math doesnt really add up on that account.

Of course that and Bac Stat mixing ratio, I've seen lots of guys add too little bac stat and run into trouble.

I did accidentally mix my script the same as my generic (opti black tops) and thought that was why. The script comes in 15 iu vials so I had a higher concentration, but I’ve never made that mistake again. It is odd. I use the genetics and have never experienced this but I take 2 iu of zomacton and it does. There is the added diuretic to the zomacton so I was wondering if that may have been the issue. I just typically inject sub q into love handle instead of belly. I don’t feel the tingly/itchy/burn sensation or redness there bc I have a good little bit of fat compared to my stomach.
 

jimjarue

Member
I did accidentally mix my script the same as my generic (opti black tops) and thought that was why. The script comes in 15 iu vials so I had a higher concentration, but I’ve never made that mistake again. It is odd. I use the genetics and have never experienced this but I take 2 iu of zomacton and it does. There is the added diuretic to the zomacton so I was wondering if that may have been the issue. I just typically inject sub q into love handle instead of belly. I don’t feel the tingly/itchy/burn sensation or redness there bc I have a good little bit of fat compared to my stomach.

5 mg of somatropin w/ 30 mg of mannitol
 

Sponsored Links

Latest posts

Top